# SDR DXTA2025010201747

- Difficulty date: December 28, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N576QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605708
- Aircraft time: 15,284 hours, 11,701 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Check Valve
- Part number: C2962S4Q
- Condition: Inoperative
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AMBER BRAKE LO PRESS AND ANTI SKID ANNUNCIATOR FLASHED FOR APPROXIMATELY 2 SECONDS AFTER BRAKE APPLICATION ON TOUCHDOWN IN KAVL. BRAKES WERE NOTICEABLY SOFT UNTIL LIGHT WENT OUT. CORRECTIVE ACTION: REPLACED POWER BRAKE CIRCUIT BREAKER AND BRAKE MANIFOLD CHECK VALVE. OPS CHECK GOOD. IAW CE-560XL WM 32-40-01, CE-560XL AMM 32-44-20, AND CE-560XL AMM 32-44-00
